# SDR SIMA20160414006

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 31,573 hours, 22,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3170717
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SIDE, SKIN CRACKED BEHIND SUPPORT ANGLE THAT WAS PREVIOUSLY REPAIRED, JUST ABOVE THE DOOR ASSIST PULLEY BRACKET MOUNT.  REPAIRED DAMAGE IAW ERS-CR-5200-538.
